Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Inversion Theorems for the local Pompeiu transformation in the quaternion hyperbolic space


Authors: Vit. V. Volchkov and N. P. Volchkova
Translated by: N. Yu. Netsvetaev
Original publication: Algebra i Analiz, tom 15 (2003), nomer 5.
Journal: St. Petersburg Math. J. 15 (2004), 753-771
MSC (2000): Primary 44A15, 53C65
Published electronically: July 29, 2004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A construction for inversion of the local Pompeiu transformation is obtained for the family consisting of two geodesic balls on the quaternion hyperbolic space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 44A15, 53C65

Retrieve articles in all journals with MSC (2000): 44A15, 53C65


Additional Information

Vit. V. Volchkov
Affiliation: Donetsk National University, Department of Mathematical Analysis and Function Theory, Ulitsa A. Malyshko 3, Donetsk, 83053, Ukraine
Email: volchkov@univ.donetsk.ua

N. P. Volchkova
Affiliation: Donetsk National University, Department of Mathematical Analysis and Function Theory, Ulitsa A. Malyshko 3, Donetsk, 83053, Ukraine
Email: volchkov@univ.donetsk.ua

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00830-1
PII: S 1061-0022(04)00830-1
Keywords: Quaternionic hyperbolic space, Pompeiu transformation, theorem on two radii
Received by editor(s): October 28, 2002
Published electronically: July 29, 2004
Additional Notes: Partly supported by grant no. 01.07/00241 from the Foundation for Basic Research of Ukraine.
Article copyright: © Copyright 2004 American Mathematical Society